hi im in need of some help/advice etc. my boyfriend has been bodybuilding for the past 2years. he is quite big in my opinion but he wants to get more ripped. he has been looking into steroids. now he isn't taking it lightly-he has been researching for weeks and is planning on maybe doing a cycle in the summer. my issue is the side effects. he suffers with anxiety and depression and has been taking lexapro for the last few months. i am generally in full support of his training etc but i am really worried about him doing this as i just don't know what to expect and i don't want his personality to change or for him to go back into a depressed state. can anyone advise me on what to do or what to expect?? because i honestly could not handle him going back into a depression, it was unbelievably hard the last time and forgive me for being selfish but i don't want to go through that again. can someone help??